Skip to Content

Does Remeron (Mirtazapine) cause confusion, paranoia, or loosing touch with reality?

Question is Closed
Report Favorite

Answers (2)

24 Sep 2009

Remeron (mirtazapine) can cause abnormal thinking. If this is bothersome you should contact your doctor.
See this link for a complete list of Remeron side-effects:
http://www.drugs.com/sfx/remeron-side-effects.html

Votes: +0
Anonymous

2 Dec 2011

Hello Glenn Wilmer. No, Mirtazapine does not cause paranoia, looseing touch with reality, or confusion. If you are experiencing any of these symptons, let your doctor know. Best wishes,

Votes: +1
rodins-model 19 Sep 2013

Pledge, yes it can. Why answer a question when you clearly have not even looked at the list of side effects? Best not to answer if you haven't read up. I'm not sure why these sites even allow random people to answer medical/pharmaceutical questions, but do be careful about giving medical advice to others. Thank you.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Anxiety and Remeron - If it's not working after 4 weeks, then what??

I just finished my first month on Remeron (Mirtazapine) and although my depression has lessened, my anxiety has not. Should I ask my dr. to switch? I ...

7 answers 20 May 2012

Is mirtazapine/remeron o.k. for someone with HepatitusC-i've been taking 15mg daily for about 2wks?

now and have experienced the grogginess and appetite increase which i understand to be common,havent noticed a lifting of my depression which is a ...

2 answers 23 Dec 2012

I stopped taking Xanax 2 months ago because I experienced what I would call a blow out. Kinda like?

... an massive build up of stress and anxiety where the Xanax held no control. Now I experience what appears to me as loosing touch with reality. ...

2 answers 30 Dec 2013

Is combining 150mgs of Trazodone with 15mgs of Remeron safe?

My doctor has me on this combination, but I feel as though I have a 'bad drug' in my system. I wake up with headaches also. I think Remeron ...

4 answers 28 Mar 2015

Mirtazapine - Has anyone experienced any sexual side effects from remeron?

I'm currently on 50mg of Zoloft for OCD. I have noticed a lower libido and difficulty in orgasming. I've been told that in some Remeron ...

1 answer 26 Nov 2015